# SDR CALA2024072502097

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 18,615 hours, 1,830 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 282992
- Part serial: 0982
- Condition: Faulty
- Location: Lt Mlg
- Part time: 18,615 hours, 1,830 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS: AFTER GEAR RETRACTION GOT "GEAR DISAGREE & GEAR DOOR" EICAS. SYNOPTIC SHOWS MLG DOORS OPEN. CAN FEEL VIBRATION/BUFFET. CLOSED ALL STATUS MESSAGES CLEARED. SDR FLAGGED. DMC-B787-A-32-30-F1-05A-421A-A  ACP GEAR DR TEST ,AFT TEST ON CREW DEBRIEF CAPT SAID THEY FLEW WITH GEAR HANDLE UP POSITION MESSAGE SHOWED NOT ACTIVE ON INBOUND FLIGHT DECK EFECTS PAGE ,GEAR (3) ALL UP ,NOSE GEAR DR,S CLOSED AND BOTH MAIN GEAR DOORS, CYCED GEAR LEVER 2 TIMES ,NO MESSAGES ,GEAR DOOR OPERATION DOWN .  WHEN CREW PUT GEAR HANDLE IN DOWN POSIT, NOSE GEAR OPER CHECK NORMAL. NORMAL AND MAIN GEAR DROPPED TO LANDING POSIT AND GEAR DOORS JACKS "POPPED" OR "JUMPED". CREW WAS NOTIFIED ENGINEERING PROVIDED THE INCORRECT CENTER OF GRAVITY. PLANE RETURNED TO GROUND AWAITING NEW CG. PLACED PLANE INTO AIR MODE PER AMM 32-09-00-06A-721B-A.  PARTS INFO UPDATE PARTS INFO S/N CORRECTION. S/N REMOVED, MFG S/N 2085, M&E S/N REF DMC-B787-A-07-11-01-00A-912A-A JACKED AIRCRAFT AND AT SECOND SEE LP 8701812 AND 8701822 FOR TRUCK POSITIONER ACTUATOR REFERENCE TO AMM 07-11-01-00A-912A-A PREPARED PLANE FOR JACKING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1569270  SN OFF 0982 2085. AND S/N INSTALLED MFG S/N: 1770, M & E S/N: 1770. GEAR RETRACTION LH GEAR TRUCK POSITIONER ACTUATOR DID NOT REPLACEMENT. AT POINT A, B, C, AND AUXILLARY D. JACKED PLANE TO 40 TONS LEFT POSITION GEAR PROPERLY AND RECEIVED EICAS GEAR DISAGREE MSG. MAIN, 60 TONS RIGHT MAIN, AND 15 TONS TAIL.
